# SDR AALA201905159003

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 12,178 hours, 4,865 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AIRCRAFT PULLED ABRUPTLY TO THE LEFT AT 50 KNOTS ON TAKEOFF, THEN STRAIGHTENED OUT. TAKEOFF WAS REJECTED AT 70 KNOTS. AIRCRAFT SHUDDERED WHILE BRAKING THEREAFTER. MAINTENANCE ACCOMPLISHED ALL 4 MLG BRAKE INSPECTION IAW AMM 32-41-41-700-803. ACCOMPLISHED ALL FOUR MLG BRAKES BLEED IAW AMM 32-41-00-870-802. JACKED A/C AND CHECKED ALL FOUR BRAKES FOR FREE ROTATION. A/C OK FOR SVC.
